# SDR QMLA2023111420105

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N854AL
- Make and model: Pilats PC12
- Aircraft serial: 397
- Aircraft time: 16,565 hours, 20,815 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Circuit Board
- Condition: Burned
- Location: Aoa
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RTB LEG KAPA TO KRAP AT CRUISE. AOA DEICE CAWS INDICATION. RAN QRH WITH NO EFFECT. APPROX 15 MINUTES LATER IT BEGAN WORKING AGAIN. APPROX 20 MINUTES AFTER THAT, SAME THING HAPPENED. BEGAN WORKING AGAIN PRIOR TO LANDING IN RAPID CITY.
